| Model Number |
DS760TBT |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Unspecified Kidney or Urinary Problem (4503); Sinusitis (4844)
| Date of Event |
08/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging acute kidney injury, severe sinus inflammation and heart attack.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging acute kidney injury, severe sinus inflammation and heart attack.Medical intervention was not specified.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Reporting address line 1, reporting address city and reporting address state was updated in this report.